MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 20MM MD/LG M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 20MM MD/LG M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813320
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following was reported: during implantation of final mrh tibial insert, the insert failed to lock to the tibial baseplate anteriorly.After repeated attempts to seat the insert, the decision was made to insert the next larger implant [(b)(4)].This implant seated properly.It was further reported that extra time added to case was 15 minutes and no patient harm occurred.
 
Additional Manufacturer Narrative
An event regarding a seating/locking issue involving a mrh insert was reported.The event was confirmed by visual inspection.Method & results: -device evaluation and results: implantation damage was observed on the anterior aspect of the insert articulating surface, no material or manufacturing defects were observed on the surfaces examined.-medical records received and evaluation: not performed as no medical records were returned for review.-device history review: indicates all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: based on the visual inspection of the returned product, the observed damage on the anterior surface of the insert is consistent with attempted seating of the insert onto the baseplate.No further investigation for this event is required at this time.
 
Event or Problem Description
The following was reported: during implantation of final mrh tibial insert, the insert failed to lock to the tibial baseplate anteriorly.After repeated attempts to seat the insert, the decision was made to insert the next larger implant [6481-3-324].This implant seated properly.It was further reported that extra time added to case was 15 minutes and no patient harm occurred.

Brand Name
MRHK TIB INS 20MM MD/LG M2/L2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8707619
Report Number0002249697-2019-02287
Device Sequence Number14020349
Product Code KRO
UDI-Device Identifier07613327043860
UDI-Public07613327043860
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number64813320
Device Lot NumberLFL620
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2019
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;